CureZone   Log On   Join
Re: My Side Effects With Mirena
 
clr9 Views: 6,306
Published: 14 years ago
 
This is a reply to # 1,169,949

Re: My Side Effects With Mirena


I am new here to this forum but I have been researching mirena here for a while now. My wife has had the devil for a year now and just in the last six months we have noticed changes in her, mood changes, fatigue, loss of libido, and here recently she has told me that everyday things seem different but she doesn't know exactly what. Seems to me, from what she describes, like something is missing? She is a very strong willed person who doesnt show many emotions usually, so for her to say something to me about that is a big issue. She has an appt. with her OB in about a month and is gonna ask to have it removed. Are these some of the side effects everyone seems to be talking about? I am just a concerned husband wanting to get down to the root of the problems!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.234 sec, (1)